# SDR UIEA2021072301616

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS 'AFT EQ EXH FAN 2'( PERFORMED FIM TASK 21-26 FAULT TREE 808. NO FAULTS FOUND. COULD NOT DUPLICATE. OPS CHECKS GOOD. )
